Re: Spots on liver ultrasound, anyone else?
I am taking 25mg of amitriptyline (Elavil) at night, the dosage has gone up and down over the past 7 years. I am taking 60mg of slow release morphine twice a day for about the same amount of time, it too has gone up and down, but I have been on this dosage for close to a year now. They are both for the atypical facial pain, the amitriptyline has the side effect of helping with pain. I tried all the other pain medications before getting on the morphine, nothing else worked for more than a week. Without it, I was howling in pain. For the past few months, I have also been taking Serc (8mg, four times a day) for my dizziness, nut I don't think it's helping much. Probably because I forget to take it 4 times a day, usually only 2 or three times.
I haven't heard anything from my doctor yet, but I have a follow-up appointment on the 16th.
The dizziness is getting really annoying and it has worsened in the last few weeks. My facial pain has also been increasing. It may have something to do with stress, but I'm usually pretty laid back. When the doctor first called me about the spots, I was quite freaked out and stressed, but I've managed to relax quite a bit since then.